# SDR AALA202104272047

- Difficulty date: April 9, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161500000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DELAMINATION, MEASURING L= 14 INCH, W= 2 INCH, ON FLOOR PANEL 241EF AT FR36 AND -Y254.  REMOVED AND REPLACED FLOOR PANEL REF A321 SRM 53-02-00-300-011 & IRM 9701 REV K.
